# SDR UALA2011032901502

- Difficulty date: March 28, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 56,549 hours, 21,107 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK HANGING AT 11D.  SEATS 12DEF INOP DUE TO O2 MASK DOWN AT SEAT 12D.  ACP TEST PER MM.  RAN TEST PER AMM.  NO DEFECTS NOTED, RETURNED SEATS TO SERVICE.
